# SDR AALA202003319007

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,859 hours, 7,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Jammed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - R1 PASSENGER/CREW DOOR, GIRT BAR JAMMED FOR EMERGENCY EVACUATION SLIDE.  RELEASED GIRT BAR AND INSPECTED, FOUND NO VISUAL DEFECTS.  ACCOMPLISHED DOOR ARMING, R1 DOOR, CHECKED NORMAL PER AMM 25-66-01.  ESCAPE SLIDE RENDERED SAFE, CHECKLIST ACCOMPLISHED.
